I got the Depo BC shot 2 weeks ago to help endometriosis. Not for pregnancy. What can I expect? How long before it starts to work and how long should I wait until I talk to the doctor if I keep cramping?
It is a possibility that you will continue to cramp a bit until your body gets used to the injection but that varies with everyone as everyone's body reacts to these meds differently. It works immediately after the shot if given within the first 5 days of your menstrual period. However by 2 weeks it should be working regardless
It has only been two weeks. I would wait another 2 weeks to see if anything changes. Because of the endo you could get random cramping on this as I have with any endo treatment I was given however I have never done the Depot just Lupron and Visanne and both made me cramp randomly. After 3 months it stopped
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.